2.39K views
0

My daughters liver enzymes have been high they think due to 6MP. Is there another medication they can substitute for her?

The following two tabs change content below.

CancerDocs

0

Thank you very much for sharing your concerns about 6 MP in your daughter.

I am assuming this is part of the regimen for ALL. 6MP has a different metabolism in different people and the dose needs to be adjusted accordingly. 6MP is an essential medication in the treatment of ALL that I doubt her doctors would stop 6MP but they will rather decrease the dose and follow up on her liver enzymes.

Hope this helped. If you need further help from one of our oncologists or if you want to speak live with one of our doctors please visit this page and place more info about your daughter’s case.

Keep up the hope

The following two tabs change content below.

CancerDocs

Get Your Case Examined:

Our USA-based oncologists provide personalized advice for your diagnosis & treatment

Get Started

A True Story